MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TELE PACK +

KARL STORZ SE & CO. KG TELE PACK +
Model Number TP101
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the stroboscopy output is not functioning.When the mic is connected and the footpedal is depressed, none of the on-screen readouts are portrayed.It remains blank and appears as if the mic and light are not tracking the mucosal wave.I have tried other mics and footpedals on that unit and they didn't work either and i also tried their mic and footpedal on another unit and it works fine.It was not possible to complete the stroboscopy portion of the procedure effectively.No negative impact in state of health reported.

Brand Name
TELE PACK +
Common Device Name
TELE PACK +
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key25155677
Report Number2020550-2026-00954
Device Sequence Number9324337
Product Code FET
UDI-Device Identifier04048551425701
UDI-Public04048551425701
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
Report Date (Section F) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTP101
Device Catalogue NumberTP101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/17/2026
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown